Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to Just answer !
Well, you mentioned that you have completely come off pregabalin 10 weeks from now and then after roughly 7-8 weeks of stopping pregabalin the anxiety symptoms again started to appear and became severe. So i will say that these anxiety symptoms are not a part of pregabalin withdrawal as if these were withdrawal symptoms of pregabalin then they would not have waited this long to develop, in fact the symptoms would have developd within a week or two of stopping pregabalin.
So it appears that this aggravation of anxiety is actually a relapse of the previous anxiety which did not get treated completely and remained dormant and now has got relapsed with acute exacerbation of symptoms and so yes i will support the use of an anti anxiety agent to counter it such as escitalopram with clonazepam or lorazepam or even pregabalin since it worked for you before but obviously strat it with your doctor's approval.
You see escitalopram which is an ssri anti depressant and is used as a treatment of choice for managing anxiety , should be used this time as a main drug , around which anti anxiety agent like clonazepam or lorazepam oreven prgabalin shall be used but as a supporting drug.
Kindly discuss this with your doctor and do the needful. I am positive that this will ensure control over your symptoms..
I hope this helps..
Wish you all the best..
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.